# SDR AALA20030114

- Difficulty date: January 26, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MIA - FLT 2415 - FLIGHT ATTENDANT REPORTED SMOKE AND BURNING SMELL IN THE VICINITY OF 2L AND R DOORS.  LANDED MIA WITHOUT INCIDENT.  PERFORMED HIGH POWER RUN-UP, CLOSED AND OPEN AND ISOLATED BLEEDS.  NO SMOKE NOTICED OR BURN SMELL OR HOT AIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
